# SDR SWAA2022013162298

- Difficulty date: January 18, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N944WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36659
- Aircraft time: 38,945 hours, 23,467 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Light
- Condition: Inoperative
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP EMERGENCY LIGHT POWER SUPPLY ASSY ROW 11 RT SIDE AT PASSENGER CABIN ; 2021-567452 / [01] REPLACEMENT EMERGENCY LIGHT POWER SUPPLY ASSY ROW 11 RT SIDE AT PASSENGER CABIN IAW B737-700 AMM 33-51-06-960-805.; [02] CORRECTED STEP 1: REPLACEMENT EMERGENCY LIGHT POWER SUPPLY ASSY ROW 11 RT SIDE AT PASSENGER CABIN IAW B737-700 AMM 33-51-06-960-805; TEST IS OK; [03] CORRECTED STEP 1 AND 2 : REPLACED EMERGENCY LIGHT POWER SUPPLY ASSY ROW 11 RT SIDE AT PASSENGER CABIN IAW B737-700 AMM 33-51-06-960-805; TEST IS OK; [04] REPLACED EMERGENCY LIGHT POWER SUPPLY ASSY ROW 11 RT SIDE AT PASSENGER CABIN IAW B737-700 AMM 33-51-06-960-805; TEST IS OK
